Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Heisenberg manifolds and theta functions


Author: R. Tolimieri
Journal: Trans. Amer. Math. Soc. 239 (1978), 293-319
MSC: Primary 22E25; Secondary 14K25, 33A75, 43A85
DOI: https://doi.org/10.1090/S0002-9947-1978-0487050-7
MathSciNet review: 487050
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The algebraic structure of the $ (2n + 1)$-dimensional Heisenberg group naturally induces a special class of differential operators whose solutions $ (Df = 0)$ are related to classical theta function theory.


References [Enhancements On Off] (What's this?)

  • [1] L. Auslander and J. Brezin, Translation-invariant subspaces in $ {L^2}$ of a compact nilmanifold. I, Invent. Math. 20 (1973), 1-14. MR 0322100 (48:464)
  • [2] J. Igusa, Theta functions, Springer, New York, 1972. MR 0325625 (48:3972)
  • [3] N. Jacobson, Lie algebras, Interscience Tracts in Pure and Appl. Math., no. 10, Interscience, New York, 1962. MR 0143793 (26:1345)
  • [4] S. Lang, Algebra, Addison-Wesley, New York, 1965. MR 0197234 (33:5416)
  • [5] -, Introduction to algebraic and abelian functions, Addison-Wesley, New York, 1972. MR 0327780 (48:6122)
  • [6] A. T. Malcev, On a class of homogeneous spaces, Izv. Akad. Nauk SSSR Ser. Mat. 13 (1949), 9-32. MR 0028842 (10:507d)
  • [7] O. T. O'Meara, Introduction to quadratic forms, Springer, Berlin, 1963.
  • [8] C. L. Siegel, Quadratic forms, Lectures on Math., no. 7, Tata Institute of Fundamental Research, Bombay, 1967.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E25, 14K25, 33A75, 43A85

Retrieve articles in all journals with MSC: 22E25, 14K25, 33A75, 43A85


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0487050-7
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society